# SDR DLM90050800

- Difficulty date: December 18, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD 900
- Aircraft serial: 53382
- Aircraft time: 31,005 hours, 16,323 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED 2 TIRES AND BOTH DACMS.  REPAIRED DAMAGE.
